# SDR SWAA2013060817217

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 23,056 hours, 10,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS COVER CRACKED AT ROW 1.  R & R COVER IAW MM.
